Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 12, 2015, 3:12 PM CST. It took effect at Nov 13, 2015, 12:00 AM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2015, 3:12 PM CST (21:12 UTC)
- In effect from
- Nov 13, 2015, 12:00 AM CST
- Expired
- Nov 15, 2015, 6:00 AM CST
- In force
- 54 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
769 WHUS74 KMOB 122112 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 312 PM CST THU NOV 12 2015 ...STRONG OFFSHORE FLOW WILL IMPACT THE MISSISSIPPI SOUND... LOWER MOBILE BAY AND THE GULF WATERS OUT TO 60 NM LATE TONIGHT THROUGH SATURDAY... .SURFACE HIGH PRESSURE WILL BUILD FROM THE MISSISSIPPI AND TENNESSEE VALLEY REGION TO THE NORTHERN GULF LATE TONIGHT THROUGH SATURDAY. STRONG OFFSHORE FLOW WILL PERSIST OVER THE MISSISSIPPI SOUND... LOWER MOBILE BAY AND THE OFFSHORE WATERS LATE TONIGHT THROUGH SATURDAY. GMZ631-632-650-655-670-675-130500- /O.NEW.KMOB.SC.Y.0039.151113T0600Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 312 PM CST THU NOV 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: 3 TO 5 FEET LATE TONIGHT AND FRIDAY...INCREASING TO 5 TO 8 FEET LATE FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
983 WHUS74 KMOB 130354 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 954 PM CST THU NOV 12 2015 ...STRONG OFFSHORE FLOW WILL IMPACT THE MISSISSIPPI SOUND... LOWER MOBILE BAY AND THE GULF WATERS OUT TO 60 NM LATE TONIGHT THROUGH SATURDAY... .SURFACE HIGH PRESSURE WILL BUILD FROM THE MISSISSIPPI AND TENNESSEE VALLEY REGION TO THE NORTHERN GULF LATE TONIGHT THROUGH SATURDAY. STRONG OFFSHORE FLOW WILL PERSIST OVER THE MISSISSIPPI SOUND... LOWER MOBILE BAY AND THE OFFSHORE WATERS LATE TONIGHT THROUGH SATURDAY. GMZ631-632-650-655-670-675-131200- /O.CON.KMOB.SC.Y.0039.151113T0600Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 954 PM CST THU NOV 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: 3 TO 5 FEET LATE TONIGHT AND FRIDAY...INCREASING TO 5 TO 8 FEET LATE FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS74 KMOB 131420 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 820 AM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .STRONG HIGH PRESSURE WILL BUILD SOUTH ACROSS THE NORTHERN GULF THROUGH SATURDAY. AS A RESULT A STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH SATURDAY. GMZ631-632-650-655-670-675-132230- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 820 AM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: 3 TO 5 FEET LATE TONIGHT AND FRIDAY...INCREASING TO 5 TO 8 FEET LATE FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHUS74 KMOB 131912 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 112 PM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... .STRONG HIGH PRESSURE WILL BUILD SOUTH ACROSS THE NORTHERN GULF THROUGH SATURDAY. AS A RESULT A STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH SATURDAY. GMZ631-632-650-655-670-675-140400- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 112 PM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: 3 TO 5 FEET LATE TONIGHT AND FRIDAY...INCREASING TO 5 TO 8 FEET LATE FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
057 WHUS74 KMOB 140352 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT AND SATURDAY... .STRONG HIGH PRESSURE WILL BUILD SOUTH ACROSS THE NORTHERN GULF THROUGH SATURDAY. AS A RESULT A STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA TONIGHT AND SATURDAY. GMZ630-141200- /O.EXB.KMOB.SC.Y.0039.000000T0000Z-151114T1800Z/ NORTHERN MOBILE BAY- 952 PM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-141200- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 952 PM CST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: INCREASING TO 5 TO 8 FEET LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHUS74 KMOB 140944 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 344 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH OVERNIGHT AND DURING THE DAY ON SUNDAY AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES THROUGH EARLY MONDAY. GMZ650-655-670-675-150000- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: INCREASING TO 5 TO 8 FEET LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-150000- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 344 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: INCREASING TO 5 TO 8 FEET LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-141800- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151114T1800Z/ NORTHERN MOBILE BAY- 344 AM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 18 TO 23 KNOTS WITH A FEW GUSTS TO 25 TO 30 KNOTS. * WAVES/SEAS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS74 KMOB 141908 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 108 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH OVERNIGHT AND DURING THE DAY ON SUNDAY AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES THROUGH EARLY MONDAY. GMZ650-655-670-675-150315- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 108 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-150000- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 108 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS 18 TO 23 KNOTS. * WAVES/SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
363 WHUS74 KMOB 142124 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH OVERNIGHT AND DURING THE DAY ON SUNDAY AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES THROUGH EARLY MONDAY. GMZ631-632-142230- /O.CAN.KMOB.SC.Y.0039.000000T0000Z-151115T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 324 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ650-655-670-675-150530- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS74 KMOB 150326 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 926 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH OVERNIGHT AND DURING THE DAY ON SUNDAY AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES. GMZ650-655-670-675-151130- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 PM CST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTHEAST TO EAST WINDS 18 TO 23 KNOTS. * WAVES/SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
520 WHUS74 KMOB 150924 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 AM CST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE TO DIMINISH OVERNIGHT AND DURING THE DAY TODAY AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES. GMZ650-655-670-675-151200- /O.CON.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 AM CST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS: NORTHEAST TO EAST WINDS 18 TO 23 KNOTS DECREASING TO 15 TO 20KNOTS BY AROUND SUNRISE. * WAVES/SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
630 WHUS74 KMOB 151229 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 629 AM CST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... .WINDS OVER THE ADVISORY AREA HAVE SETTLED BELOW ADVISORY CRITERIA. GMZ650-655-670-675-151330- /O.EXP.KMOB.SC.Y.0039.000000T0000Z-151115T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 629 AM CST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS OVER THE ADVISORY AREA HAVE SETTLED BELOW ADVISORY CRITERIA. HOWEVER...WINDS STILL REMAIN HIGH ENOUGH FOR SMALL CRAFT TO CONTINUE TO EXERCISE CAUTION TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 12:57 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 12, 12:57 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1257 PM CST THU NOV 12 2015 .DISCUSSION...SEE UPDATED INFORMATION BELOW. && .UPDATE...SURFACE COLD FRONT HAS PUSHED THROUGH JUST ABOUT ALL OF THE FORECAST AREA AS OF NOON...AND SHOULD BE MOVING THROUGH COASTAL OKALOOSA COUNTY WITHIN THE NEXT HOUR. TEMPERATURES WARMED INTO THE UPPER 70S TO LOWER 80S OVER PORTIONS OF NW FL PRIOR TO FRONTAL PASSAGE...WHILE A PERSISTENT DECK OF LOWER CLOUDS HAS KEPT TEMPERATURES IN THE MID 60S TO AROUND 70 FARTHER INLAND OVER SOUTHWEST AL AND SOUTHEAST MS. A FEW POST FRONTAL SPRINKLES ARE POSSIBLE THROUGH MID AFTERNOON OVER SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA...BUT THE PROBABILITY OF MEASURABLE PRECIPITATION IS LESS THAN 20 PERCENT. WE HAVE UPDATED THE AFTERNOON FORECAST TO REFLECT THE LATEST SKY...POP...AND TEMPERATURE TRENDS. /21 && .AVIATION... 18Z ISSUANCE...VISIBLE SATELLITE IMAGERY SHOWS BAND OF MVFR CIGS PUSHING SOUTHEASTWARD ACROSS THE AREA...WITH CLEARING LINE ENTERING FAR NW PORTIONS OF THE REGION AT 18Z. EXPECT MVFR CIGS TO PERSIST THROUGH 21-23Z...BEFORE DECK OF LOWER CLOUDS GRADUALLY PUSHES TO THE SOUTH OVER THE NORTHERN GULF. VFR FORECAST THIS EVENING THROUGH FRIDAY MORNING. /21 && .PREV DISCUSSION... /ISSUED 605 AM CST THU NOV 12 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 12Z ISSUANCE...PATCHY FOG OVER THE AREA THIS MORNING WILL CREATE LIFR TO MVFR VISIBILITIES AND CEILINGS. CONDITIONS SHOULD IMPROVE BY MID MORNING BUT A COLD FRONT MOVING INTO THE AREA WILL BRING OCCASIONAL MVFR CEILINGS FROM MID MORNING THROUGH THIS AFTERNOON ALONG WITH ISOLATED SHOWERS. NORTHERLY WIND...BREEZY AT TIMES...WILL FOLLOW IN ITS WAKE. WIDESPREAD VFR CONDITIONS ARE EXPECTED BY LATE AFTERNOON AND THROUGH THE OVERNIGHT HOURS. /08 PREV DISCUSSION... /ISSUED 446 AM CST THU NOV 12 2015/ NEAR TERM /NOW THROUGH THURSDAY NIGHT/...CANCELLED THE DENSE FOG ADVISORY THIS MORNING AS FOG REDUCING VISIBILITIES TO 1/4 MILE OR LESS HAS BEEN VERY LOCALIZED AND INTERMITTENT. MESOSCALE MODEL PREDICTIONS SUPPORT THE CONTINUANCE OF THIS TREND. PATCHY DENSE FOG FORMATION SHOULD GENERALLY REMAIN EAST OF I-65. UPSTREAM...THE COLD FRONT IS DRAPED ACROSS NORTHERN MISSISSIPPI... SOUTHWESTWARD THROUGH CENTRAL LA AND EASTERN TX. A NARROW BAND OF SHOWERS IS ADVANCING OUT AHEAD OF IT BUT CONTINUING TO WEAKEN AS UPPER LEVEL ENERGY HAS EJECTED TO THE NORTH AND INSTABILITY REMAINS RATHER SPARSE DURING THE NOCTURNAL HOURS. A SPOTTY BAND OF LIGHT RAIN FOLLOWS BEHIND IT. HOWEVER...RADAR REFLECTIVITY AND OBS SHOW ONLY A TRACE TO 0.01 INCHES OF RAINFALL ASSOCIATED WITH IT AND IT WILL CONTINUE TO WEAKEN AS IT SWEEPS ACROSS OUR AREA. SUSPECT A LOT OF OUR MISSISSIPPI AND SOUTHWEST ALABAMA COUNTIES WILL SEE SPRINKLES BUT MEASURABLE RAINFALL SHOULD REMAIN SPARSE SO HAVE ONLY INCLUDED ISOLATED SHOWERS IN THE FORECAST. CURRENT TIMING PUSHES THE FRONT THROUGH MISSISSIPPI THIS MORNING AND TO THE COAST LINE BY MID AFTERNOON. BIGGEST IMPACT WITH THIS FRONT IN TERMS OF SENSIBLE WEATHER WILL BE FAR COOLER TEMPERATURES THAN WHAT WE'VE EXPERIENCED AS OF LATE...WHILE HIGHS STILL EXPECTED TO CLIMB INTO THE 70S TODAY...OVERNIGHT LOWS WILL PLUMMET INTO THE LOW 40S TONIGHT IN THE INTERIOR AND UPPER 40S TO LOW 50S ALONG AND NEAR THE COAST. /08 SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...A LARGE DOME OF SURFACE HIGH PRESSURE EXPANDS EASTWARD ACROSS THE SOUTHERN US HEADING INTO THE WEEKEND. A WELL ESTABLISHED NORTH TO NORTHEAST FLOW SETS UP WITH FALL TEMPERATURES EXPECTED. EXPECT THE COASTAL COUNTIES TO BECOME MORE BREEZY ON FRIDAY AND POSSIBLY AGAIN ON SATURDAY. DAYTIME HIGHS ON FRIDAY IN THE MID/UPPER 60S TO RANGE FROM THE LOWER/MID 60S BY SATURDAY. FRIDAY NIGHT LOWS ARE FORECAST TO SINK INTO THE MID/UPPER 30S INTERIOR...TO MID/UPPER 40S COAST. SIMILAR NUMBERS ARE EXPECTED FOR SATURDAY NIGHT. /10 LONG TERM /SUNDAY THROUGH WEDNESDAY/...THE AXIS OF THE LARGE DOME OF SURFACE HIGH PRESSURE CENTERED OVER THE APPALACHIANS SUNDAY MORNING...MOVES EAST TO THE NEW ENGLAND STATES...EXTENDING SOUTHWARD TO OFF THE US EAST COAST BY MONDAY. THE WIND FLOW AROUND THIS RIDGE WILL TRANSITION TO MORE SOUTHEASTERLY TO START THE WEEK. CONSIDERING THIS...TEMPERATURES WILL REFLECT A MODERATING TREND. TO THE WEST...THE GLOBAL MODELS ARE CONSISTENT WITH THE NEXT STORM SYSTEM MOVING INTO THE PLAINS LATE SUNDAY INTO MONDAY. BEYOND...THIS TIME FRAME...THE GUIDANCE BEGINS TO DIVERGE GREATLY ON ITS STRENGTH AND EVOLUTION HEADING INTO MID WEEK. THE 12.00Z RUNS OF THE OPERATIONAL GFS BEGIN TO CUTOFF THE SOUTHERN STREAM MID LEVEL ENERGY FROM THE NORTHERN STREAM...WITH A SLOW MOVING LOW IN THE HIGH LEVELS REMAINING OVER THE SOUTHERN HIGH PLAINS TUESDAY AND WEDNESDAY. IN THE OTHER CAMP...THE ECMWF PHASES THE ENERGY AND LIFTS IT QUICKLY UP ACROSS THE UPPER MID-WEST AND GREAT LAKES BY LATE IN THE DAY WEDNESDAY. THE NET RESULT IS THE GFS SHOWS A MUCH SLOWER EASTWARD TRANSLATION TO SHOWERS AND STORMS ACROSS THE CENTRAL GULF COAST...WHILE THE ECMWF BRINGS A STEADY AND FASTER EASTWARD PROGRESSION OF SHOWERS AND STORMS ACROSS OUR AREA TUESDAY NIGHT INTO WEDNESDAY...THEN DRYING US OUT LATER IN THE DAY WEDNESDAY. CONSIDERING GUIDANCE FROM THE NATIONAL CENTERS ON THE MEDIUM RANGE OUTLOOKS...THE LATEST FORECAST CONSIDERS THE GFS TO BE AN OUTLIER...LEANING MORE TO THE ECMWF AND THE ENSEMBLE MEANS. /10 MARINE...A BROAD RIDGE OF HIGH PRESSURE OVER THE REGION SHIFTS EAST TODAY AS A COLD FRONT PUSHES ACROSS THE AREA. A MODERATE SOUTHERLY FLOW TODAY WILL TURN WESTERLY AND THEN NORTHERLY AS THE COLD FRONT PUSHES OVER THE MARINE AREA THIS AFTERNOON. A MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS WILL FOLLOW IN THE WAKE OF THE FRONT. WINDS THEN TURN EASTERLY SUNDAY AND SLOWLY VEER TO A SOUTHEASTERLY DIRECTION AND REMAIN MODERATE TO STRONG THROUGH MID WEEK. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 12, 5:54 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 554 AM CST THU NOV 12 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 554 AM CST THU NOV 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS ARE EXPECTED ALONG THE ALABAMA AND FLORIDA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE RISK OF RIP CURRENTS ARE EXPECTED ALONG THE ALABAMA AND FLORIDA BEACHES FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CST THU NOV 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG WIND FLOW IS EXPECTED TO CREATE PERIODS OF HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE TO STRONG WIND FLOW IS EXPECTED TO CREATE PERIODS OF HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 12:00 AM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia | 4 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.